Semilinear elliptic equations in unbounded symmetric domains

Shyuh Yaur Tzeng, Hwai Chiuan Wang

Research output: Contribution to journalArticlepeer-review


In this article we prove the existence of a minimizer of semilinear elliptic equations in axial symmetric domains.

Original languageEnglish
Pages (from-to)209-215
Number of pages7
JournalTaiwanese Journal of Mathematics
Issue number2
Publication statusPublished - 1997 Jun

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Semilinear elliptic equations in unbounded symmetric domains'. Together they form a unique fingerprint.

Cite this